# SDR 99ZZZM770

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9001 - PIT-IND - NR 3 ENGINE FIRE DETECTOR GROUND FAULT LIGHT CAME ONE IN FLIGHT, WENT OUT ON FINAL.  REPOSITIONED NR 3 ENGINE GRUOND FAULT LOOP.  (M)
